MathSciNet Relay Station
MathSciNet bibliographic data
MR1112549 47B35 (32A35 46E20)
Stroethoff, Karel; Zheng, De Chao Toeplitz and Hankel operators on Bergman spaces. Trans. Amer. Math. Soc. 329 (1992), no. 2, 773–794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement